Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 516, NWS Goodland, KS

September 3, 2016Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Sep 3, 2016, 6:56 PM MDT for Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2016, 6:56 PM MDT (00:56 UTC)
Expired
Sep 3, 2016, 7:45 PM MDT
In force
49 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheyenne County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 73 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 3, 5:31 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1410 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

680 
WUUS53 KGLD 040056
SVRGLD
KSC023-153-NEC057-087-040145-
/O.NEW.KGLD.SV.W.0516.160904T0056Z-160904T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
656 PM MDT SAT SEP 3 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
  SOUTHEASTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHWESTERN HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 745 PM MDT/845 PM CDT/

* AT 656 PM MDT/756 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
  MILES SOUTHEAST OF BENKELMAN...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN RAWLINS AND NORTHEASTERN CHEYENNE COUNTIES IN
  NORTHWESTERN KANSAS...SOUTHEASTERN DUNDY AND SOUTHWESTERN HITCHCOCK
  COUNTIES IN SOUTHWESTERN NEBRASKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3990 10149 4011 10139 4006 10111 3986 10126
TIME...MOT...LOC 0056Z 295DEG 7KT 3996 10136 

HAIL...1.00IN
WIND...60MPH
 
$$

024
2 follow-up statements
192 
WWUS53 KGLD 040116
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
716 PM MDT SAT SEP 3 2016

KSC023-153-NEC057-087-040145-
/O.CON.KGLD.SV.W.0516.000000T0000Z-160904T0145Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
716 PM MDT SAT SEP 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
MDT/845 PM CDT/ FOR NORTHWESTERN RAWLINS AND NORTHEASTERN CHEYENNE
COUNTIES IN NORTHWESTERN KANSAS...SOUTHEASTERN DUNDY AND SOUTHWESTERN
HITCHCOCK COUNTIES IN SOUTHWESTERN NEBRASKA...

AT 716 PM MDT/816 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 13
MILES SOUTH OF STRATTON...OR 15 MILES SOUTHEAST OF
BENKELMAN...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN RAWLINS AND NORTHEASTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS...SOUTHEASTERN DUNDY AND SOUTHWESTERN HITCHCOCK
COUNTIES IN SOUTHWESTERN NEBRASKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3990 10149 4011 10139 4006 10111 3986 10126
TIME...MOT...LOC 0116Z 220DEG 7KT 3996 10127 

HAIL...1.00IN
WIND...60MPH
 
$$

024
352 
WWUS53 KGLD 040138
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT SAT SEP 3 2016

KSC023-153-NEC057-087-040148-
/O.EXP.KGLD.SV.W.0516.000000T0000Z-160904T0145Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
738 PM MDT SAT SEP 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RAWLINS AND
NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...SOUTHEASTERN
DUNDY AND SOUTHWESTERN HITCHCOCK COUNTIES IN SOUTHWESTERN NEBRASKA
WILL EXPIRE AT 745 PM MDT/845 PM CDT/...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT/200 AM
CDT/ FOR NORTHWESTERN KANSAS...AND SOUTHWESTERN NEBRASKA.

LAT...LON 3990 10149 4011 10139 4006 10111 3986 10126
TIME...MOT...LOC 0136Z 295DEG 7KT 3996 10127 

$$

024

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 6:00 PM MDT, 56 minutes earlier.

Area forecast discussion, Sep 3, 6:00 PM MDT, 56 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
600 PM MDT SAT SEP 3 2016

.UPDATE...
Issued at 600 PM MDT Sat Sep 3 2016

Updated forecast to adjust for increased coverage of Flash Flood
Watch to include all counties currently in Severe Thunderstorm
Watch. Storms in E/NE zones are dropping torrential rainfall
prompting issuance.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 1234 PM MDT Sat Sep 3 2016

Through tonight...Thunderstorms have already developed in eastern
Colorado where there is plenty of sun and little to no cap. These
storms have developed near a surface boundary and in advance of a
strong shortwave trough and upper jet. This development should
continue with increasing coverage through the afternoon into the
evening hours.

Convective allowing guidance has caught on this rather well so
considering the trends and decent agreement increased or maintained
high pops into the evening. Many locations in my southern and
western forecast area received 2 to 6 inches of rainfall last
night with reports of flash and areal flooding being received.
Pwats are 1 to near 1.5 inches, similar to last night. So issued a
Flash Flood Watch, through late tonight, for those counties with a
lot of the model output producing heavy rainfall in the same area,
especially in the southern half of my area. Collaboration with Wpc
increased my confidence as well. So for my entire area I have
moderate to heavy rainfall.

In addition, with moisture, shear, and instability parameters about
the same or better than yesterday, also have inserted severe
wording in the forecast and emphasized this in the hwo. Parameters
in place through this evening that will make large hail and a few
tornadoes possible.

For Sunday...do not have a good feel for this day, and have not
had as much time to look at it. Looks like we will be moist and
unstable again with another shortwave moving in. Looks like slight
chance to low chance pops will suffice for now, but this will have
to be looked at again. Models warmed up tomorrow but will need to
see how tonight goes with areal coverage of rainfall and if there
will be any mesoscale affects from the overnight convection.

.LONG TERM...(Sunday night through Saturday)
Issued at 148 PM MDT Sat Sep 3 2016

Deep upper low will be situated over the northern Rockies Sunday
night and into Monday with a high pressure ridge in place over the
middle Mississippi Valley. Multiple weak troughs will traverse the
CWA as we will be situated within the gradient between these two
features. A theta-e boundary will set up in the central portions of
the CWA and will move back and forth as these troughs traverse the
region. We will see PoPs diminish along the boundary on Sunday night
as instability is lost. Another slgt chc of thunderstorms is in the
forecast for Monday mainly during the afternoon with the boundary
providing a focus for development. Upper level support is a bit weak
thus coverage will be isolated.

The upper low will push eastward on Tuesday and Wednesday and
develop a surface low and associated trough/cold front in the
northern Plains as we head into Thursday. This front will remain
mainly north of the CWA Tuesday with the better thunderstorm chances
remaining north of I-70. The front will slide east on Wednesday with
dry weather expected through Friday.

Above normal high temperatures in the lower 90s prevail on Monday
with near normal temperatures in the 80s on Tuesday and Wednesday.
Thursday through Saturday, we will see high temperatures near to
slightly below average with highs in the upper 70s to lower 80s.
Overnight lows will fall into the middle 50s in eastern Colorado to
the lower 70s in the eastern portions of the CWA through tuesday
with with lower 50s to lower 60s Wednesday through Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 520 PM MDT Sat Sep 3 2016

For KGLD...Mainly VFR for sky conditions. IFR visibility to 1
1/2sm in rainfall with potential thunderstorms from 01z-03z. Winds
SSW 15-25kts...with some VRB30g55kt in TRW from 01z-03z.

For KMCK...Mainly VFR/MVFR sky mix w/ ceilings dropping down to
bkn025-030 at times. IFR visibility to 1 1/2sm in moderate to
heavy rainfall in TRW from 00z-02z. Winds SSE 15-25kts...with
some VRB30g55kt in TRW from 00z- 02z.

&&

.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch through late tonight for KSZ001>004-013>016-
     027>029.

CO...Flash Flood Watch through late tonight for COZ090>092.

NE...Flash Flood Watch through late tonight for NEZ079>081.

&&

UPDATE...JN
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JN
Hazardous weather outlook, Sep 3, 5:36 PM MDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT SAT SEP 3 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-042345-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
536 PM MDT SAT SEP 3 2016 /636 PM CDT SAT SEP 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE TRI
STATE AREA. THREATS INCLUDE LARGE HAIL IN EXCESS OF TWO
INCHES...DAMAGING WINDS...HEAVY RAINFALL...AND A FEW TORNADOES. IF
HEAVY RAINFALL OCCUR AT LOCATIONS THAT RECEIVED HIGH RAINFALL
AMOUNTS LAST NIGHT...FLASH FLOODING WILL OCCUR RAPIDLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF THE CENTRAL HIGH PLAIN REGION ALMOST EVERY PERIOD THROUGH
WEDNESDAY NIGHT. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Sep 3, 6:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             9 SE BENKELMAN          39.96N 101.41W
09/03/2016  E1.00 INCH       CHEYENNE           KS   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA.

&&

HILL
Special weather statement, Sep 3, 6:29 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
729 PM CDT SAT SEP 3 2016

NEZ081-040100-
RED WILLOW NE-
729 PM CDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RED WILLOW COUNTY UNTIL
800 PM CDT...

AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MCCOOK...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCCOOK AND INDIANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4008 10032 4001 10076 4017 10076 4030 10039
TIME...MOT...LOC 0029Z 243DEG 9KT 4015 10050

HUSTED
Local storm report, Sep 3, 6:36 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
636 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FUNNEL CLOUD     4 NE MORLAND            39.39N 100.02W
09/03/2016                   GRAHAM             KS   STORM CHASER

            A FEW BRIEF FUNNELS REPORTED. REPORT RELAYED VIA SOCIAL
            MEDIA.

&&

HILL
Local storm report, Sep 3, 6:39 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             MCCOOK                  40.20N 100.62W
09/03/2016  E1.25 INCH       RED WILLOW         NE   PUBLIC

            HAIL LASTED ABOUT 5 MINUTES. RELAYED VIA SOCIAL MEDIA.

&&

HILL
Special weather statement, Sep 3, 6:39 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
739 PM CDT SAT SEP 3 2016

KSZ003-004-040115-
DECATUR KS-NORTON KS-
739 PM CDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DECATUR AND
SOUTHWESTERN NORTON COUNTIES UNTIL 815 PM CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF LENORA TO 4 MILES EAST OF
DRESDEN. MOVEMENT WAS NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LENORA...JENNINGS...CLAYTON...DRESDEN AND NEW ALMELO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3957 10000 3957 10046 3978 10034 3981 9980
TIME...MOT...LOC 0039Z 223DEG 23KT 3970 9999 3960 10035

HUSTED
Local storm report, Sep 3, 6:44 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             1 N PENOKEE             39.36N 99.97W
09/03/2016  M0.50 INCH       GRAHAM             KS   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL WITH 50 MPH WINDS AND HEAVY
            RAINFALL.

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 6:11 PM MDTSevere Thunderstorm WarningGLDDundy, Hitchcock49 min
Sep 3, 6:29 PM MDTSpecial Weather StatementGLDRed Willow31 min
Sep 3, 6:45 PM MDTSevere Thunderstorm WarningGLDRed Willow45 min
Sep 3, 7:00 PM MDTFlash Flood WarningGLDDundy, Hitchcock8 hr
Sep 3, 7:29 PM MDTSpecial Weather StatementGLDRed Willow31 min
Sep 3, 7:40 PM MDTSpecial Weather StatementGLDRed Willow20 min
Sep 3, 7:52 PM MDTFlash Flood WarningGLDRed Willow7 hr
Sep 3, 7:59 PM MDTSpecial Weather StatementGLDRed Willow31 min
Sep 3, 8:38 PM MDTFlash Flood WarningGLDHitchcock, Red Willow6 hr
Sep 4, 4:49 AM MDTFlash Flood WatchGLDDundy, Hitchcock, Red Willow17 hr
Sep 4, 3:43 PM MDTSevere Thunderstorm WarningGLDDundy51 min
Sep 4, 5:39 PM MDTSpecial Weather StatementGLDRed Willow21 min
Sep 3, 6:08 PM MDTSevere Thunderstorm WarningGLDSherman52 min
Sep 3, 6:13 PM MDTTornado WarningGLDGraham32 min
Sep 3, 6:26 PM MDTFlash Flood WarningGLDDecatur, Norton10 hr
Sep 3, 6:39 PM MDTSpecial Weather StatementGLDNorton36 min
Sep 3, 6:44 PM MDTSevere Thunderstorm WarningGLDGraham46 min
Sep 3, 6:49 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace21 min
Sep 3, 7:02 PM MDTSpecial Weather StatementGLDSherman13 min
Sep 3, 7:11 PM MDTFlash Flood WarningGLDGraham9 hr
Sep 3, 7:22 PM MDTSpecial Weather StatementGLDDecatur23 min
Sep 3, 7:27 PM MDTSpecial Weather StatementGLDGraham33 min
Sep 3, 7:43 PM MDTSevere Thunderstorm WarningGLDSherman47 min
Sep 3, 7:47 PM MDTSpecial Weather StatementGLDNorton13 min
Sep 3, 7:58 PM MDTSpecial Weather StatementGLDGraham32 min
Sep 3, 8:09 PM MDTFlash Flood WarningGLDGraham, Norton8 hr
Sep 3, 8:11 PM MDTSpecial Weather StatementGLDRawlins19 min
Sep 3, 8:12 PM MDTSevere Thunderstorm WarningGLDThomas25 min
Sep 3, 8:20 PM MDTSpecial Weather StatementGLDSherman10 min
Sep 3, 8:31 PM MDTSpecial Weather StatementGLDGraham29 min
Sep 3, 8:51 PM MDTSevere Thunderstorm WarningGLDGraham39 min
Sep 3, 8:54 PM MDTSpecial Weather StatementGLDDecatur36 min
Sep 3, 9:05 PM MDTSpecial Weather StatementGLDCheyenne10 min
Sep 3, 9:24 PM MDTSpecial Weather StatementGLDCheyenne21 min
Sep 3, 9:27 PM MDTSpecial Weather StatementGLDGraham33 min
Sep 3, 9:31 PM MDTSevere Thunderstorm WarningGLDCheyenne26 min
Sep 3, 10:18 PM MDTSpecial Weather StatementGLDCheyenne12 min
Sep 3, 10:18 PM MDTSevere Thunderstorm WarningGLDGraham42 min
Sep 3, 10:29 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins46 min
Sep 3, 10:57 PM MDTSevere Thunderstorm WarningGLDGraham33 min
Sep 3, 11:23 PM MDTSpecial Weather StatementGLDRawlins22 min
Sep 4, 12:46 AM MDTRiver Flood WarningGLDNorton41 hr
Sep 4, 1:14 AM MDTFlash Flood WarningGLDDecatur, Norton, Rawlins, Sheridan, Thomas3 hr
Sep 4, 4:23 AM MDTAreal Flood WarningGLDDecatur, Graham, Norton, Sheridan24 hr
Sep 4, 2:08 PM MDTSevere Thunderstorm WarningGLDGreeley67 min
Sep 4, 2:45 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace45 min
Sep 4, 3:09 PM MDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 3:15 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita45 min
Sep 4, 3:28 PM MDTSpecial Weather StatementGLDSherman17 min
Sep 4, 3:47 PM MDTSpecial Weather StatementGLDCheyenne, Sherman28 min
Sep 4, 3:54 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas51 min
Sep 4, 3:58 PM MDTSevere Thunderstorm WarningGLDLogan, Wichita47 min
Sep 4, 4:40 PM MDTFlash Flood WarningGLDGreeley, Logan, Wichita6 hr
Sep 4, 4:43 PM MDTSevere Thunderstorm WarningGLDLogan, Wichita62 min
Sep 4, 4:52 PM MDTSpecial Weather StatementGLDLogan23 min
Sep 4, 5:11 PM MDTSevere Thunderstorm WarningGLDLogan64 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.